

VII Scientific and Technological Conference

IT/OT in Rail Transport 2025

Warsaw, June 23-24, 2025

conference materials







HONORARY PATRONAGE

Marshal of the Mazowieckie Voivodeship Ministry of Infrastructure Ministry of Digital Affairs Office of Rail Transport (UTK) PKP Polskie Koleje Państwowe SA (PKP PLK SA) Public Transport Authority in Warsaw (ZTM Warszawa)

CONFERENCE PARTNERSHIP

Regional Council of the Masovian Voivodeship



SCIENTIFIC AND PROGRAMME BOARD _

Ph.D. Jacek Paś

Head of the Scientific and Programme Board
Polish Association of Transport Engineers and Technicians National Board (SITK RP)
President

Ph.D. Ignacy Góra

Polish Office of Rail Transport (UTK)
President

prof. D.Sc. Ph.D. Andrzej Szarata

Cracow University of Technology

JM Rector of the Cracow University of Technology

prof. D.Sc. Ph.D. Marianna Jacyna

Warsaw University of Technology, Faculty of Transport
Dean of WUT Faculty of Transport

D.Sc. Ph.D. Andrzej Massel

Railway Research Institute (IK)
Director of the Railway Research Institute

D.Sc. Ph.D. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division,

D.Sc. Ph.D. Andrzej Toruń, prof. IK

Railway Research Institute, Railway Traffic Control and Telecom Department Head of the Department

Ph.D. Marek Sumila

Railway Research Institute, Signalling and Telecommunication Laboratory Head of the Laboratory

Ph.D. Maciej Kaczorek

Polish Association of Transport Engineers and Technicians National Board (SITK RP) Head of the National Railway Committee SITK RP

Ph.D. Piotr Wulgaris

Polish Association of Transport Engineers and Technicians National Board (SITK RP)
President of SITK RP Branch Gdansk

Ph.D. Mariusz Buława

Polish Association of Transport Engineers and Technicians National Board (SITK RP) Head of the National Cybersecurity Committee SITK RP

Bartosz Antkowiak

Polish Association of Transport Engineers and Technicians National Board (SITK RP) SITK RP Branch Bydgoszcz, High Speed Railway Committee SITK RP

ORGANIZING COMMITTEE _

Ph.D. Wawrzyniec Wychowański

Head of the Organizing Committee
Polish Association of Transport Engineers and Technicians National Board
General Secretary

Dorota Adamska

Railway Research Institute
Deputy Head of the Management office

Paweł Gradowski

Railway Research Institute
Head of the SITK association in Railway Research Institute

Roman Góralski

Polish Association of Transport Engineers and Technicians National Board Head of the Communications Department

Ewa Wojdyńska

Polish Association of Transport Engineers and Technicians National Board ITOT2025 Project Manager

Hanna Szary

Polish Association of Transport Engineers and Technicians National Board Head of the Conference and Experimental Development Department

Katarzyna Gawlik-Tarnowska

Polish Association of Transport Engineers and Technicians
SITK RP Warsaw Branch, Head of National information and promotion committee SITK RP

Katarzyna Kucharek

Polish Association of Transport Engineers and Technicians
SITK RP Warsaw Branch, National information and promotion committee SITK RP

Jacek Poniewierski

Polish Association of Transport Engineers and Technicians
SITK RP Warsaw Branch, National information and promotion committee SITK RP

Wiesława Barańska

Polish Association of Transport Engineers and Technicians SITK RP Warsaw Branch, Railway National Committee SITK RP

MAIN CONFERENCE OBJECTIVES

Crucial topics of the IT/OT in Rail Transport 2025 conference:

- Digital railway system;
- Train traffic control and train traffic management process automation;
- Cybersecurity of the railway system;
- Agglomeration, Urban and Light Rail Transport systems,
- Railway Infrastructure;
- Infrastruktura systemu kolejowego;
- Rolling stock;
- Train to ground transmission system

The main objectives of the ITOT 2025 conference Warsaw are listed below:

- Knowledge building about the relationship between IT systems and OT systems for both infrastructure and rolling stock;
- Discussion of the latest solutions and presentation of current trends in the field of automation of the control and traffic management process of rail vehicles;
- Description of the risk for digital systems dedicated to rail transport, which is generated by cyberspace;
- Presentation of potential and discussion of implemented actions to ensure railway cybersecurity;
- Presentation of development directions in the area of design, construction, implementation and operation of digital systems intended for the railway industry;
- Construction of a platform for the presentation of technical knowledge and experience in the implementation of IT systems on the railway and the technical, organizational and legal conditions of this process;
- Discussion of the elements of a unified strategy for the development of railway transport in Poland, with particular emphasis on the systemic connection of regional transport (intercity) with agglomeration rail transport in a holistic approach (End to End services from the passenger's perspective);
- Organization of space for the exchange of technical knowledge and experience between domestic and foreign companies and the scientific community;
- Tightening cooperation between science and industry, understood as supporting the commercialization of scientific works and exchange of views on the education of engineering staff due to the dynamic development of rail transport in Poland.

SUBMISSION OF THE CONFERENCE MATERIALS

Presentations should be sent to the organizers by 22.06.2025 EOD

PARTICIPATION CONDITIONS

The condition for participation in the conference is to send a completed participation card and a payment to the below presented bank account of the Polish Association of Transport Engineers and Technicians National Board (SITK RP Zarząd Krajowy).

Bank account number for participation payments: PL 89 1160 2202 0000 0005 8671 8834

The cost of participation in the conference includes all costs of the participant's participation, including participation in the gala and friendly dinner.

Conference participation cost:

3000,00 PLN NET + 23% VAT whole conference participation,

with self-accommodation

1800,00 PLN NET + 23% VAT self-accommodation and participation in one

selected day of the conference with the diner

included in

Reduced conference participation cost dedicated to the:

- members of Polish Association of Transport Engineers and Technicians;
- scientific and teaching staff from specialized universities;
- students from specialized technical Universities;

is agreed at the level of:

2000,00 PLN NET + 23% VAT whole conference participation,

with self-accommodation

1300,00 PLN NET + 23% VAT self-accommodation and participation in one

selected day of the conference with the diner

included in

<u>Please highlight Your intention to take part in a technical trip together with the Conference participation card.</u>

Any resignation from participation shall be sent to the following e-mail address: itot2025@sitkrp.org.pl by the 22.06.2025 EOD

If You do not cancel your participation within the given deadline, no refund of participation costs will be possible.

INFORMATION / HELPDESK

Polish Association of Transport Engineers and Technicians National Board ul. Czackiego 3/5, 00-043 WARSAW

e-mail: hsrpl2024@sitkrp.org.pl

Ewa Wojdyńska / ITOT 2025 Project Manager

Mobile: + 48 692 556 037

EN Language Conference Contact: SITK RP National Board

e-mail: itot2025@sitkrp.org.pl

Wawrzyniec Wychowański Mobile: + 48 505 787 221

HINT:

The entire conference will be simultaneously translated into English and Polish

GENERAL CONFERENCE SHEDULE _____

23.06.2025 MONDAY

Location: Warszawski Dom Technika NOT

Sala A, III floor

ul. Czackiego 3/5, 00-043 WARSAW, PL

CONFERENCE GUEST REGISTRATION

[90 min]

10:00 - 11:30

PLENARY SESSION 11:30 – 13:00

11:30 - 11:35

[90 min]

[05 min]

dr inż. Wawrzyniec Wychowański

Conference Guest Welcome

Head of the Organizing Committee

Polish Association of Transport Engineers and Technicians National Board

General Secretary

11:35 – 11:45 Conference opening

[10 min]

dr inż. Jacek Paś

Head of the Scientific and Programme Board

Polish Association of Transport Engineers and Technicians National Board (SITK RP)

President

dr hab. inż. Andrzej Massel

Railway Research Institute (IK)

Director of the Railway Research Institute

11:45 – 12:30 Conference opening speech

[45 min]

dr inż. Ignacy Góra

Polish Office of Rail Transport (UTK)

President

dr inż. Alan Beroud*

Polskie Koleje Państwowe SA

President

International union of railways (UIC)

UIC Chairman

dr inż. Maciej Kaczorek

Polish Association of Transport Engineers and Technicians National Board (SITK RP) Head of the National Railway Committee SITK RP

THE IMPACT OF QUANTUM TECHNOLOGIES ON SECURITY CRITICAL INFRASTRUCTURE

Brig. Gen. Włodzimierz Nowak

Military University of Technology named after Jarosław Dąbrowski Institute of Optoelectronics

12:30 – 13:00 Honorary Guest, Co-organizer Representatives and Conference Partners welcome speeches [30 min]

DISCUSSION PANEL 0113:00 – 14:30

[90 min]

DEVELOPMENT OF RAIL TRANSPORT SYSTEMS IN POLAND
AGGLOMERATION RAIL TRANSPORT IN THE POLISH RAILWAY SYSTEM; TRAFFIC AND AUTONOMOUS
VEHICLES; CYBERSECURITY

Moderator 1: dr inż. Jacek Paś

Head of the Scientific and Programme Board,

Polish Association of Transport Engineers and Technicians National Board (SITK RP)

President

Moderator 2: dr inż. Wawrzyniec Wychowański

Head of the Organizing Committee

Polish Association of Transport Engineers and Technicians National Board

General Secretary

13:00 – 13:15 Discussion Panel opening speech

[15 min]

Katarzyna Strzegowska

Public Transport Authority in Warsaw (ZTM Warszawa)

Director

13:15 – 13:30 Discussion Panel opening speech

[15 min]

Maciej Sztampke

PKP Informatyka Sp. z o.o. Director of the Strategy Office

13:30 - 14:30 Dsicussion Panel 01

[60 min]

Discussion Panel Participants:

1. dr inż. Ignacy Góra

Polish Office of Rail Transport (UTK)

President

2. dr inż. Alan Beroud*

Polskie Koleje Państwowe SA (PKP SA) President of the Polskie Koleje Państwowe SA

3. Robert Milewski

PKP Informatyka Sp. z o.o.

Management Board Representative for OT and AI Development

4. Katarzyna Strzegowska

Zarząd Public Transport Authority in Warsaw (ZTM Warszawa) Director

5. Piotr Rachwalski

Centralny Port Komunikacyjny Sp. z o.o. Member of the Management Board

6. Paweł Dobosz

PKP Polskie Linie Kolejowe S.A.

Director, Management Board Representative for Telecommunications and Communications

7. Paweł Przyżycki

HITACHI RAIL GTS POLSKA Sp. z o.o.

Chief Executive Officer

8. dr hab. inż. Andrzej Massel

Railway Research Institute (IK)

Director of the Railway Research Institute

LUNCH / NETWORKING 14:30 – 15:30 [60 min]

DISCUSSION PANEL 02 15:30 – 17:00

[90 min]

TRAFFIC AND AUTONOMOUS VEHICLES AND CYBERSECURITY
IN RAIL TRANSPORT.
SYSTEMS AND DEVICES AT RAILWAY STATIONS AND LINES

Moderator 1: dr hab. inż. Andrzej Massel

Railway Research Institute (IK)

Director of the Railway Research Institute

Moderator 2: dr inż. Mariusz Buława

Polish Association of Transport Engineers and Technicians Head of Cybersecurity National Committee SITK RP

Voestalpine Signalling Poland Sp z o.o. Managing Director, CEO

15:30 – 16:00 Cybersecurity National Committee SITK RP

Inaugural speech

[30 min]

dr inż. Mariusz Buława

Polish Association of Transport Engineers and Technicians Head of Cybersecurity Committee SITK RP

Voestalpine Signalling Poland Sp z o.o. Managing Director, CEO

Mateusz Malinowski

Centralny Port Komunikacyjny Sp. z o.o., Design & Engineering Department, Deputy Director for "CCS" and "Energy" subsystems

Mirko Blazic

EULYNX Consortium Office

Technical Lead

16:00 - 17:00 Discussion Panel 02

[60 min]

Discussion Panel Participants:

1. Mirko Blazic

FULYNX Consortium Office

Technical Lead

2. Mateusz Malinowski

Centralny Port Komunikacyjny Sp. z o.o., Design & Engineering Department, Deputy Director for "CCS" and "Energy" subsystems

3. Piotr Piotrowski

HITACHI RAIL GTS POLSKA Sp. z o.o.

Chief Technical Officer/Solution Engineering Director GTS Poland

4. Maximilian Veenstra

BUREAU VERITAS GROUP

Senior Manager New Markets Cybersecurity

5. Zuzanna Wieczorek

TEKNISKA

President of the Management Board

6. Michele GENUALDO

ALSTOM

Cybersecurity Director for Central and Eastern Europe and Italy

Digital and Integrated System

7. Adam Szymankiewicz

SIEMENS MOBILITY Sp. z o.o. Director of Railway Infrastructure

8. Bartłomiej Głuch

KOMBUD GROUP S.A.
Member of the Management Board for IT Systems

COFFEE BREAK / NETWORKING 17:00 – 17:30 [30 min]

DISCUSSION PANEL 03 17:30 – 19:00 [90 min]

TRAFFIC AND AUTONOMOUS VEHICLES AND CYBERSECURITY IN RAIL TRANSPORT. RAILWAY VEHICLES AND ON-BOARD SYSTEMS

Moderator: dr hab. inż. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

17:30 – 17:45 Discussion Panel opening speech [15 min]

NAVIGATING CYBERSECURITY IN RAILWAY - SAFEGUARDING AUTOMATION

IN THE RAILWAY EVOLUTION

Maximilian Veenstra
BUREAU VERITAS GROUP

Senior Manager New Markets Cybersecurity

17:45 – 18:00 Discussion Panel opening speech [15 min]

dr hab. inż. Marek Pawlik, prof. IK Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

18:00 – 19:00 Discussion Panel 03 [60 min]

Discussion Panel Participants:

1. Libor Lochman, PhD

European DAC Delivery Programme Ambassador

2. dr inż. Marek Sokołowski

Metro Warszawskie Sp. z o.o.

Member of the Management Board for Operations

3. Krzysztof Zdziarski

PESA Bydgoszcz S.A.

President of the Management Board

4. dr inż. Janusz Biliński

MEDCOM Sp. z o.o.

Director of traction development

5. Jakub Bednarkiewicz

STADLER POLSKA Sp. z o.o.

Head of software engineering

6. Józef Michalik

NEWAG S.A.

Vice-President of the Management Board

7. Tomasz Jędrysa

KOLEJE MAZOWIECKIE Sp. z o.o.

Director of the telematics officer

CONCLUSION OF THE FIRST DAY OF CONFERENCE 19:00 – 19:15

[15 min]

dr inż. Jacek Paś

Head of the Scientific and Programme Board

Polish Association of Transport Engineers and Technicians National Board (SITK RP)

President

dr hab. inż. Andrzej Massel

Railway Research Institute (IK)

Director of the Railway Research Institute

GALA DINNER / NETWORKING

20:00 - last guests ... :-)

Location: InFormal Kitchen

Pl. Małachowskiego 2

Entrance from Traugutta street

24.06.2025 TUESDAY

Location: INSTYTUT KOLEJNICTWA HQ,

ul. Józefa Chłopickiego 50, 04-275 WARSAW

http://www.ikolej.pl

EXPERT WORKSHOP 01 10:00 – 11.00 [60 min]

WORK AND CHALLENGES IN THE DIGITIZATION OF RAIL FREIGHT TRANSPORT EUROPEAN PERSPECTIVE OF INDUSTRY AND RAILWAYS

Moderator 1: dr hab. inż. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division,

Moderator 2: dr Libor Lochman

European DAC Delivery Programme Ambassador

Workshop Agenda 01:

1. Automatic DAC digital coupler – concept, prototypes, work in progress, current challenges [30 min]

dr Libor Lochman

European DAC Delivery Programme Ambassador

 Involvement of the Railway Institute in the DAC-Fit project, activities and current challenges in the process [10 min]

Andrzej Zbieć

Railway Institute, Rolling Stock Research Laboratory Expert,

Piotr Tokaj

Railway Institute, Rolling Stock Research Laboratory Expert,

3. Involvement of Polskie Koleje Państwowe S.A. in the DAC-Fit project, activities and current challenges in the process [10 min]

Szymon Finke

Polskie Koleje Państwowe S.A. Project Director at PKP S.A., PKP Expert in the field of DAC

4. Open debate with participants of expert workshops

[10 min]

COFFEE BREAK / NETWORKING

[30 min]

11:00 - 11:30

SESSION WITH PRESENTATIONS 01

[60 min]

11:30 - 12:30

CYBERSECURITY IN RAIL TRANSPORT

Moderator 1: dr hab. inż. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

11:30 – 12:00 Presentation Railway Institute (IK)

[30 min]

CYBER SECURITY CHALLENGES IN RAIL TRANSPORT IN THE LIGHT OF THE EU

PARLIAMENT'S CYBER-RESISTANCE ACT 2024/2847

dr hab. inż. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

12:00 – 12:15 Presentation PKP Polskie Linie Kolejowe S.A.

[15 min]

CENTER FOR INFORMATION EXCHANGE AND ANALYSIS OF THE RAILWAY TRANSPORT SUB-SECTOR ISAC-KOLEJ; ROLE FULFILLED AND

OPENNESS TO COOPERATION WITH INDUSTRY

Grzegorz Kuta

PKP Polskie Linie Kolejowe S.A. Director of the Cybersecurity Office

IT/OT 2025 23-24.06.2025, WARSAW, PL Version: V103 / Revision: R01 _EN INTERNAL USE ONLY

12:15 – 12:30 Presentation AGH im. Stanisława Staszica w Krakowie [15 min]

DIGITAL RAILWAY LABORATORY – BUILDING THE RESISTANCE OF RAILWAY ENTITIES TO CYBER THREATS; IMPROVING THE COMPETENCES OF KEY EMPLOYEES; CHECKING SAFETY PROCEDURES, PROCEDURES AND OPERATIONS IN TRAINING CONDITIONS

Jacek Czech

AGH University of Science and Technology Stanisław Staszic in Krakow Head of AGH Center of Security Technologies

EXPERT WORKSHOP 02 12:30 – 13:30 [60 min]

CYBERSECURITY OF ROLLING STOCK AND INFRASTRUCTURE

Moderator: dr hab. inż. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

Workshop Agenda 02:

 Railway cybersecurity challenges; definitions of safety, security and cybersecurity; relationship between the Railway Interoperability Directive and EU regulations in the field of Cybersecurity

[10 min]

2. Overview of key cybersecurity areas and tools to protect against cyber threats; general basics of ensuring cyber resilience

[10 min]

- 3. Determining levels of safety and protection and cybersecurity and their consistency; concept of control questions and FIL level

 [10 min]
- Identified rolling stock functionalities and control cards dedicated to rolling stock

[07 min]

 Identified functionalities of infrastructure systems and control cards dedicated to infrastructure

[07 min]

 Control charts of components subject to the European Cyber Resilience Act, as products with digital elements, intended for use in technical solutions intended for railways

[07 min]

Evidence of safety, security and cybersecurity and their functional integrity; independent assessment of FIL evidence

[05 min]

8. Challenges regarding digital railway solutions in operation in the light of the current scale of cyber threats

[04 min]

LUNCH / NETWORKING 13:30 – 14:30

[60 min]

SESSION WITH PRESENTATIONS 02

[75 min]

14:30 - 15:45

DIGITAL SOLUTIONS IN RAILWAY ROLLING STOCK
CHALLENGES AND SOLUTIONS: MANAGEMENT NEEDS AND INDUSTRY OPPORTUNITIES

Moderator 1: dr inż. Jacek Paś

Head of the Scientific and Programme Board

Polish Association of Transport Engineers and Technicians National Board (SITK RP)

President

Moderator 2: Wojciech Dinges

Polish Association of Transport Engineers and Technicians (SITK RP)

National Railway Committee SITK RP

POLREGIO SA

Vice-President of the Management Board

14:30 – 14:45 Presentation METRO WARSZAWSKIE Sp. z o.o. [15 min]

MAINTENANCE OF THE METRO ROLLING STOCK USING ELECTRONIC

AND IT SOLUTIONS

dr inż. Marek Sokołowski

Metro Warszawskie Sp. z o.o.

Member of the Management Board for Operations

14:45 - 15:00Presentation PESA BYDGOSZCZ S.A. [15 min]

THE FUTURE TODAY: HOW MODERN DIAGNOSTICS,

AI AND CYBERSECURITY ARE CHANGING ROLLING TRANSPORT

Bartosz Antkowiak

PESA BYDGOSZCZ S.A.

Director of the Architecture, Systems and Control department

Daniel Skonieczny

PESA BYDGOSZCZ S.A. Software Engineer

15:00 - 15:15 Presentation MEDCOM Sp. z o.o. [15 min]

DESIGN REQUIREMENTS AND CRITERIA FOR ASSESSING THE CYBER SECURITY

LEVEL IN RAIL VEHICLES

dr inż. Janusz Biliński

MEDCOM Sp. z o.o.

Director of traction development

15:15 - 15:30 Presentation STADLER POLSKA Sp. z o.o. [15 min]

DIGITIZATION AND CYBER SECURITY IN THE RAILWAY INDUSTRY

Jakub Bednarkiewicz

STADLER POLSKA Sp. z o.o. Programmer Area Manager

15:30 - 15:45Presentation ELMARK AUTOMATYKA S.A. [15 min]

CYBERSECURITY OF DATA TRANSMISSION IN RAIL VEHICLES

Mirosław Zwierzyński

ELMARK AUTOMATYKA S.A.

Moxa Sales Director, Member of the Management Board

COFFEE BREAK / NETWORKING

[30 min]

15:45 - 16:15

SESSION WITH PRESENTATIONS 03 16:15 – 17:45

[90 min]

DIGITAL SOLUTIONS IN RAILWAY INFRASTRUCTURE CHALLENGES AND SOLUTIONS; CARRIER NEEDS AND INDUSTRY OPPORTUNITIES

Moderator 1: dr inż. Wawrzyniec Wychowański

Polish Association of Transport Engineers and Technicians National Board

General Secretary

Moderator 2: dr hab. inż. Marek Pawlik, prof. IK

Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

16:15 – 16:30 Presentation VOESTALPINE SIGNALLING POLSKA [15 min]

DIGITAL RAILWAY IN THE CONTEXT OF NIS2 – COLLABORATION BETWEEN SYSTEM INTEGRATOR AND SUBSYSTEM SUPPLIER. CASE STUDY FROM GERMANY

dr inż. Mariusz Buława

Polish Association of Transport Engineers and Technicians

Head of Cybersecurity Committee SITK RP Voestalpine Signalling Poland Sp z o.o.

Managing Director, CEO

Marek Kuciński

Voestalpine Signalling Poland Sp. z o.o.

Product Security Manager

16:30 – 17:00 Presentation ALSTOM GROUP

[30 min]

CYBERSECURITY IN THE RAILWAY MARKET AND ALSTOM'S STRATEGY

Michele GENUALDO

ALSTOM GROUP

Cybersecurity Director for Central and Eastern Europe and Italy.

Digital and Integrated System

17:00 – 17:15 Presentation SITK RP O/Gdansk

[15 min]

CYBER SECURITY IN TRAIN TRAFFIC CONTROL DEVICES REQUIREMENTS

OVERVIEW

dr Piotr Wulgaris

Stowarzyszenie Inżynierów i Techników Komunikacji RP, O/Gdańsk

Prezes O/Gdańsk

17:15 – 17:30 Presentation HITACHI RAIL GTS POLSKA Sp. z o.o. [15 min]

DESIGNING AND IMPLEMENTING CYBER SECURITY BASED ON THE IEC 6244-3 STANDARD

Kamil Gizka

HITACHI RAIL GTS POLSKA CISO/Project Security Manager

17:30 – 17:45 Presentation AZD PRAHA s.r.o. [15 min]

AUTOMATIC MILE SETTING BASED ON THE TIMETABLE

- ARE WE READY YET?

Krzysztof Krzak

AZD PRAHA s.r.o.

Development specialist at AZD PRAHA

COFFEE BREAK / NETWORKING

[30 min]

17:45 - 18:15

SESSION WITH PRESENTATIONS 04

[75 min]

18:15 - 19:30

CHALLENGES OF AUTONOMOUS TRAFFIC AND CYBERSECURITY
IN DIGITAL SOLUTIONS IN INFRASTRUCTURE AND RAILWAY ROLLING STOCK

Moderator 1: prof. dr hab. inż. Ewa Niewiadomska-Szynkiewicz

Warsaw University of Technology

Vice-Dean of the Faculty of Electronics and Information Technology

Moderator 2: dr inż. Marek Sumiła

Railway Institute

Head of the Automation and Telecommunications Laboratory

18:15 – 18:30 Presentation VOESTALPINE SIGNALING POLSKA [15 min]

FROM CENELEC THROUGH EULYNX TO SYSTEM PILLAR – EVOLUTION OF

REQUIREMENTS RELATED TO CYBERSECURITY IN RAILWAYS

dr inż. Mariusz Buława

Polish Association of Transport Engineers and Technicians

Head of Cybersecurity Committee SITK RP Voestalpine Signalling Poland Sp z o.o.

Managing Director, CEO

IT/OT 2025 23-24.06.2025, WARSAW, PL /ersion: _V103 / Revision: _R01 _EN

INTERNAL USE ONLY

Marek Kuciński

Voestalpine Signalling Poland Sp. z o.o.

Product Security Manager

18:30 – 18:45 Presentation KOMBUD GROUP S.A.

[15 min]

30 YEARS OF ZONE CONTROL IN THE WARSAW METRO.
EXPERIENCE WITH ZS AND KD FUNCTIONALITY FOR RAILWAYS

Konrad Bartosiak

Metroprojekt Sp. z o.o. TTC projects coordinator

18:45 – 19:00 Presentation ARCUS S.A.

[15 min]

PRACTICES AND TOOLS FOR MONITORING CYBERSECURITY OF RAILWAY CRITICAL INFRASTRUCTURE; INFORMATION SECURITY MANAGEMENT AND SUPPORT FROM SIEM OR SOAR SYSTEMS

Maciej Szpringier

ARCUS S.A.

Business Consultant

19:00 – 19:15 Presentation Instytut Kolejnictwa

[15 min]

SELECTED RISK MANAGEMENT ISSUES IN RELATION TO CYBER THREATS IN THE AREA OF COOPERATION WITH SUPPLIERS OF TECHNICAL SOLUTIONS OF THE CONTROL AND TRACKSIDE DEVICES SUBSYSTEM

dr Iwona Karasiewicz

Railway Institute

Security assessment coordinator

Paweł Gradowski

Railway Institute

Senior Research and Technical Specialist

Association of Communication Engineers and Technicians of the Republic of Poland

Chairman of the SITK RP plant circle at the Railway Institute

19:15 – 19:30 Presentation JSW IT Systems Sp. z o.o.

[15 min]

CENTER FOR MONITORING AND DETECTION OF INDUSTRIAL INSTALLATIONS IN UNDERGROUND MINING PLANTS
CYBER THREATS JSW IT

Rafał Wowra

JSW IT SYSTEMS Sp. z o.o. (JSW Capital Group) Head of Technical Security Department at JSW IT SYSTEMS

ITOT2025 CONFERENCE SUMMARY 19:30 – 19:45

[15 min]

dr inż. Wawrzyniec Wychowański

Polish Association of Transport Engineers and Technicians National Board General Secretary

dr hab. inż. Marek Pawlik, prof. IK Railway Research Institute (IK)

Vice-Director of Railway Research Institute, Head of Interoperability Division

FRIENDS DINNER / NETWORKING 20:00 – last guests ... :-)

Location: INSTYTUT KOLEJNICTWA HQ,

ul. Józefa Chłopickiego 50, 04-275 WARSZAWA

http://www.ikolej.pl

GENERAL CONFERENCE PARTNER

voestalpine

ONE STEP AHEAD.

CONFERENCE TECHNOLOGICAL PARTNER



SiC converters for highest energy efficiency

CONFERENCE PLATINIUM PARTNER



CONFERENCE GOLD PARTNER







SUBSTANTIVE PARTNERS OF THE CONFERENCE









CONFERENCE SILVER PARTNER _____



CONFERENCE TECHNOLOGICAL SUPPORT PARTNER



GASTRONOMY PARTNER











HONORARY PATRONAGE

PATRON HONOROWY:











